McKay numbers and heights of characters.
Mathematica Scandinavica, Tome 38 (1976), pp. 25-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__38_166453,
author = {Jorn B. Olson},
title = {McKay numbers and heights of characters.},
journal = {Mathematica Scandinavica},
pages = {25--42},
year = {1976},
volume = {38},
zbl = {0327.20005},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__38_166453/}
}
Jorn B. Olson. McKay numbers and heights of characters.. Mathematica Scandinavica, Tome 38 (1976), pp. 25-42. http://geodesic.mathdoc.fr/item/MS2_1976__38_166453/